# SDR SIMA20140102002

- Difficulty date: January 2, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 37,736 hours, 31,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERNAL EMERGENCY LIGHT FWD OF LT WING INOPERATIVE.  R & R LT EXTERNAL EMERGENCY LIGHT FWD OF LT WING IAW AMM 33-50-10.  LAMP OPERATIONS CHECKED GOOD.
